Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Some estimates for nondivergence structure, second order elliptic equations

Author: Lawrence C. Evans
Journal: Trans. Amer. Math. Soc. 287 (1985), 701-712
MSC: Primary 35J25; Secondary 35B45
MathSciNet review: 768735
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain various formal estimates for solutions of nondivergence structure, second order, uniformly elliptic $ {\text{PDE}}$. These include interior lower bounds and also gradient estimates in $ {L^p}$, for some $ p < 0$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J25, 35B45

Retrieve articles in all journals with MSC: 35J25, 35B45

Additional Information

Keywords: Second order elliptic $ {\text{PDE}}$, nondivergence structure, mean sojourn time
Article copyright: © Copyright 1985 American Mathematical Society